| Model Number |
2AF284 |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
07/03/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product event summary: the data files and balloon catheter, 2af284 with lot number 59973 were returned and analyzed.The data files showed at least 19 injections were performed on the date of the event without triggering any system notice.The first 11 applications were performed with the returned balloon catheter and the last 8 applications were performed with a different balloon catheter.Visual inspection of the balloon catheter showed the device was intact with no apparent issues.Showed a guide wire lumen kink at 1.06 inches from the tip inside the balloons.Pressure test did not show leaks.In conclusion, the reported kink issue was confirmed through product analysis.The balloon catheter failed the returned product inspection due to a guide wire lumen kink.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that during a cryo ablation procedure, the shaft of the balloon catheter was bent.The balloon catheter was replaced and the case was completed with cryo.No patient complications have been reported as a result of this event.The catheter was returned to the manufacturer, analyzed, and tested out of specification.